Rough Approximations in Algebras of a Non-associative Generalization of the Łukasiewicz Infinite Valued Logic

Jiří Rachůnek, Dana Šalounová

Abstract

Commutative basic algebras are non-associative generalizations of MV-algebras. They are an algebraic counterpart of a non-associative propositional logic which generalizes the Łukasiewicz infinite valued logic and which is related to reasoning under uncertainty. The paper investigates approximation spaces in commutative basic algebras based on their ideals.

References

  1. Blok, W. and Pigozzi, D. (1989). Algebraizable Logics. Mem. An. Math. Soc., No 396, Providence, Rhode Island.
  2. Botur, M. and Halas?, R. (2008). Finite commutative basic algebras are MV -algebras. J. Mult.-Val. Log. Soft Comput., 14:69-80.
  3. Botur, M. and Halas?, R. (2009). Commutative basic algebras and non-associative fuzzy logic. Arch. Math. Log., 48:243-255.
  4. Botur, M., Halas?, R., and Kühr, J. (2012). States on commutative basic algebras. Fuzzy Sets Syst., 187:77-91.
  5. Chajda, I., Halas?, R., and Kühr, J. (2009). Many valued quantum algebras. Algebra Univers., 60:63-90.
  6. Hájek, P. (1998). Metamathematics of Fuzzy Logic. Kluwer, Amsterdam.
  7. Kreinovich, V. (2004). Towards more realistic (e.g., nonassociative) 'and'- and 'or' operations in fuzzy logic. Soft Comput., 8:274-280.
  8. Krn?ávek, J. and Kühr, J. (2011). Pre-ideals of basic algebras. Int. J. Theor. Phys., 50:3828-2843.
  9. Pawlak, Z. (1982). Rough sets. Inter. J. Inf. Comput. Sci., 11:341-356.
  10. Rasouli, S. and Davvaz, B. (2010). Roughness in MV - algebras. Inform. Sci., 180:737-747.
Download


Paper Citation


in Harvard Style

Rachůnek J. and Šalounová D. (2014). Rough Approximations in Algebras of a Non-associative Generalization of the Łukasiewicz Infinite Valued Logic . In Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014) ISBN 978-989-758-053-6, pages 158-162. DOI: 10.5220/0005129401580162


in Bibtex Style

@conference{fcta14,
author={Jiří Rachůnek and Dana Šalounová},
title={Rough Approximations in Algebras of a Non-associative Generalization of the Łukasiewicz Infinite Valued Logic},
booktitle={Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014)},
year={2014},
pages={158-162},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005129401580162},
isbn={978-989-758-053-6},
}


in EndNote Style

TY - CONF
JO - Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014)
TI - Rough Approximations in Algebras of a Non-associative Generalization of the Łukasiewicz Infinite Valued Logic
SN - 978-989-758-053-6
AU - Rachůnek J.
AU - Šalounová D.
PY - 2014
SP - 158
EP - 162
DO - 10.5220/0005129401580162